# SDR DALA2024070106675

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 54,150 hours, 26,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lt Aft Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TURNING DOWN WIND TO BASE AND AGAIN WHEN TURNING FINAL L AFT ENTRY DOOR EICAS MSG WAS DISPLAYED.   ADJUSTED SENSOR PER B757 AMM 52-71, OP'S CK'S GOOD.
